# SDR SWAA2022020755147

- Difficulty date: December 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CABIN WET AREA FLOOR SUPPORT BEAM FWD FLANGE @ FASTENERS HOLE STA 986.5 RBL-20 TO RBL 45 ; / [01] REMOVED CORROSION AT CABIN WET AREA FLOOR SUPPORT STA 986.5 RBL-20 AS PER REF B737-700 SRM 51-10-02-0G-0;REMOVED CORROSION AT CABIN WET AREA FLOOR BEAM STA 986.5 FROM RBL-20 TO RBL-45. FOUND OUT OF LIMITS IN RBL-45. REPAIRED FLOOR BEAM AS PER REF SRM 53-70-51-2R-4 ALTERNATIVE 2.
